MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED

STRYKER MEDICAL-KALAMAZOO MTS POWER LOAD; STRETCHER, WHEELED
Catalog Number 639005550001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Date of Event 09/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device failed to engage, which resulted in a work related injury.The device was turned back on manually, but then the issue reoccurred once they got to the hospital with a patient on the device.Attempts are being made to gather additional details from the user facility.
 
Event or Problem Description
It was reported that the device failed to engage, which resulted in a sprained wrist.The device was turned back on manually, but then the issue reoccurred once they got to the hospital with a patient on the device.
 
Additional Manufacturer Narrative
A visual and functional inspection was performed by a stryker field service technician.It was found that the fastener no longer facilitates proper cot operations during loading /unloading was likely not due to any defects.This alleged issue was likely due to user error.The issue was resolved for the customer by verifying functionality of the unit and ensuring nothing else was needed from stryker at this time.It was reported by (b)(6) that allegedly the power load system failed to engage the cot resulting in the work-related injury.In response to the alleged injury, a stryker quality assurance engineer contacted a executive director (b)(6) for further information regarding the caregiver injury.The caregiver strained their wrist and received ice as a treatment and went to two doctor appointments; no work was missed.

Brand Name
MTS POWER LOAD
Common Device Name
STRETCHER, WHEELED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
marleca lane
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key17915952
Report Number0001831750-2023-01023
Device Sequence Number17801281
Product Code FPO
UDI-Device Identifier07613327394740
UDI-Public07613327394740
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K113598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number639005550001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer09/11/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown